# SDR ASAA0956260

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,824 hours, 3,408 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Part number: 213A100411
- Condition: Leaking
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT LOW AIRFLOW FROM ALL PASSENGER COMPARTMENT GASPER VENTS.  COCKPIT AIRFLOW FROM GASPERS IS LOW AS WELL.  ALL PRESSURIZATION INDICATIONS ARE NORMAL.  FOUND SENSE LINES LEAKING SIGNIFICANTLY.  REMOVED & REPLACED LT & RT ACM SENSE LINES IN BOTH A/C BAYS, OPS CHECK GOOD REF AMM 20 10 52.
